# SDR DLM88950077

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Smoke
- Location: Nr 1 Engine
- Part time: 15,846 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CABIN FILLED WITH SMOKE, RETURNED TO ATL.  ENGINE RUN UP DISCOVERED NR 1 ENGINE PRODUCING SMOKE AT HIGH POWER SETTINGS.  ENGINE WAS REPLACED AND ROUTED TO SHOP.
